# SDR SWAA020328

- Difficulty date: February 12, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 56,563 hours, 60,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL CHORD CRACKED AT BS 178, WL 184 AND RBL 5.7.  REPAIRED CHORD PER SRM.
